# SDR COEA2024110111807

- Difficulty date: September 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572311202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257175 NR 5 HEAVY CHECK  COE/MAJOR REPAIR: DRILL STRIKE ON FRAME 33 L/H OUTER FLANGE BELOW THE OUTBOARD MOST RIVET. CORRECTIVE ACTION: REPLACED L/H SIDE FRAME SEGMENT PER ATR72 SRM 51-25-01.
